Journal of Applied Mathematics and Physics

Vol.1 No.3(2013), Paper ID 37107, 10 pages

DOI:10.4236/jamp.2013.13007

 

Random Attractors for the Dissipative Hamiltonian Amplitude Equation Governing Modulated Wave Instabilities with Additive Noise

 

Jinyan Yin, Yangrong Li, Huijun Zhao

 

School of Mathematics and Statistics, Southwest University, Chongqing, China
School of Mathematics and Statistics, Southwest University, Chongqing, China
School of Mathematics and Statistics, Southwest University, Chongqing, China

 

Copyright © 2013 Jinyan Yin, Yangrong Li, Huijun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yin, J. , Li, Y. and Zhao, H. (2013) Random Attractors for the Dissipative Hamiltonian Amplitude Equation Governing Modulated Wave Instabilities with Additive Noise. Journal of Applied Mathematics and Physics, 1, 37-46. doi: 10.4236/jamp.2013.13007.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.